... after about a year..but now my whole body is in paid so im going back on it..dose anyone know how all it will tell to feel anything ? they want to start a new drug a needle every 6 month..sorry but new to this..i never knew it could keep you down..dave
well... both rheumatoid arthritis AND methotrexate can cause those lump-feeling things under the skin. There are some good treatments for the bumps, like injecting steroids right into them, but they don't always work. I've had 4 such bumps, two went away and two have not. If the bump is causing pain, complain to every medical person who will listen. In the worst cases, they can remove them surgically. If they aren't causing pain, you're probably going to have to live with it.
RA can be a lifetime battle, but the weapons are getting better.
- Methotrexate Information for Consumers
- Methotrexate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methotrexate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jan 2010 • 3 answers
Posted 10 Jan 2011 • 12 answers
Your friend was diagnosed with rheumatoid arthritis seven years ago she just recently started taking
Posted 31 Jul 2013 • 2 answers
Posted 1 Oct 2013 • 2 answers
Posted 15 Dec 2013 • 1 answer